Advances in Operator Theory

Fixed points of a class of unitary operators

Namita Das and Jitendra Kumar Behera

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we consider a class of unitary operators defined on the Bergman space of the right half plane and characterize the fixed points of these unitary operators. We also discuss certain intertwining properties of these operators. Applications of these results are also obtained.

Article information

Adv. Oper. Theory, Volume 3, Number 3 (2018), 538-550.

Received: 13 October 2017
Accepted: 4 February 2018
First available in Project Euclid: 3 March 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B38: Operators on function spaces (general)
Secondary: 47B32: Operators in reproducing-kernel Hilbert spaces (including de Branges, de Branges-Rovnyak, and other structured spaces) [See also 46E22]

right half plane Bergman space unitary operator automorphism fixed point


Das, Namita; Behera, Jitendra Kumar. Fixed points of a class of unitary operators. Adv. Oper. Theory 3 (2018), no. 3, 538--550. doi:10.15352/aot.1710-1244.

Export citation


  • C. A. Berger, L. A. Coburn, and K. H. Zhu, Function theory on certain domains and the Berezin-Toeplitz symbol calculus, Amer. J. Math. 110 (1988), no. 5, 921–953.
  • N. Das, The Berezin transform of bounded linear operators, J. Indian Math. Soc. 76 (2009), no. 1, 47–60.
  • S. Elliott and A. Wynn, Composition operators on weighted Bergman spaces of a half plane, Proc. Edinburgh Math. Soc. 54 (2011), no. 2, 373–380.
  • S. Grudsky, A. Karapetyants, and N. Vasilevski, Dynamics of properties of Toeplitz operators on the upper half-plane: parabolic case, J. Operator Theory 52 (2004), no. 1, 185–214.
  • P. R. Halmos, A Hilbert space problem book, Second edition. Graduate Texts in Mathematics, 19. Encyclopedia of Mathematics and its Applications, 17. Springer-Verlag, New York-Berlin, 1982.
  • S. Helgason, Groups and geometric analysis. Integral geometry, invariant differential operators, and spherical functions, Corrected reprint of the 1984 original. Mathematical Surveys and Monographs, 83. American Mathematical Society, Providence, RI, 2000.
  • S. H. Kang, Berezin transforms and Toeplitz operators on the weighted Bergman space of the half plane, Bull. Korean Math. Soc. 44 (2007), no. 2, 281–290.
  • A. Korányi, Function theory on bounded symmetric domains, several complex variables, (Cortona, 1976/1977), pp. 205–216, Scuola Norm. Sup. Pisa, Pisa, 1978.
  • M. S. Moslehian and S. M. S. Nabavi Sales, Some conditions implying normality of operators, C. R. Math. Acad. Sci. Paris 349 (2011), no. 5-6, 251–254.
  • K. H. Zhu, Operator theory in function spaces, Monographs and textbooks in Pure and Applied Mathematics 139, Marcel Dekker, Inc., New York, 1990.